EconPapers    
Economics at your fingertips  
 

Asymptotics and Confluence for a Singular Nonlinear q-Difference-Differential Cauchy Problem

S. Malek and J.-C. Cortés

Abstract and Applied Analysis, 2022, vol. 2022, 1-48

Abstract: We examine a family of nonlinear q−difference-differential Cauchy problems obtained as a coupling of linear Cauchy problems containing dilation q−difference operators, recently investigated by the author, and quasilinear Kowalevski type problems that involve contraction q−difference operators. We build up local holomorphic solutions to these problems. Two aspects of these solutions are explored. One facet deals with asymptotic expansions in the complex time variable for which a mixed type Gevrey and q−Gevrey structure are exhibited. The other feature concerns the problem of confluence of these solutions as q>1 tends to 1.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/9637628.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/9637628.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9637628

DOI: 10.1155/2022/9637628

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9637628